Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Viagra or manforce can cause any harm? Exercises to sustain erection?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3669 Questions
Question
is there any harm to take a medicine available in market like viyagra, manforce etc for harder erection. is there any excercise to maintain sustanable errection .
Posted Sat, 28 Apr 2012 in Erectile Dysfunction
 
 
Answered by Dr. Mahesh Koregol 3 hours later
Hi,

Thanks for your query.

The tablets you are asking about are preparations containing a drug called "Sildenafil citrate". Let me explain about this drug in detail.

Sildenafil citrate, sold as Viagra, manforce and under various other trade names, is a drug used to treat erectile dysfunction (Problems with erection of penis). The tablets are available in dosages 25mg, 50mg and 100 mg.

Adverse effects:
The most common adverse effects of sildenafil use included headache, flushing, dyspepsia, nasal congestion and impaired vision, including photophobia and blurred vision.

Contraindications include:

-When taking nitric oxide donors, organic nitrites and nitrates, such as glyceryl trinitrate (nitroglycerin), sodium nitroprusside, amyl nitrite ("poppers").
-In men for whom sexual intercourse is inadvisable due to cardiovascular risk factors
-Severe hepatic impairment (decreased liver function)
-Severe impairment in renal function
-Hypotension (low blood pressure)
-Recent stroke or heart attack
-Hereditary degenerative retinal disorders (including genetic disorders of retinal phosphodiesterases)

Hence the tablets are not advisable to take without proper history and examination of you. So please consult a physician before taking drug.

Tips to maintain erection:
-Healthy diet
-Stop smoking and drinking
-Consult a sex therapist to learn more about prolonging intercourse by foreplay etc.
-Yoga & Meditation.
-Regular aerobic exercises and morning walk.

I hope I answered your queries. Please accept my answer if no more queries.

Regards,
Dr.Mahesh Koregol
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor